Please use this identifier to cite or link to this item:
Title: Avalanches in the growth of stress-induced martensites
Author: Carrillo Galdó, Lluís
Ortín, Jordi, 1959-
Keywords: Materials
Transformacions martensítiques
Termodinàmica estadística
Materials science
Martensitic transformations
Statistical thermodynamics
Issue Date: 1997
Publisher: The American Physical Society
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review B, 1997, vol. 56, núm. 18, p. 11508-11517
ISSN: 0163-1829
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
121491.pdf248.24 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.